# SDR CALA2011122200819

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 43,282 hours, 15,126 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 39,790 hours, 13,510 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Part serial: 874368
- Condition: Failed
- Location: Nr 1
- Part time: 39,790 hours, 13,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: E, A

## Discrepancy

AT APP 14,000 FT NR 1 ENGINE FAILED LARGE VIBRATION AND ROLL LEFT.  N1 AT 18 PERCENT EGT 775 ENGINE WAS SHUT DOWN PER QRH.  REMOVED AND REPLACED THE NR 1 ENG. REF CARD 29-7100-1-4900 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1013750  SN OFF 04368 ENGINE, BASIC, OFF 58-7200-9-0001 4368 ON 58-7200-9-0001 5211.
